Lg Cwd
icon-nav-help
Need Help

Submit your question to our team of health care professionals.

icon-nav-current-questions
Current Question

See what's on the mind of the community right now.

icon-conf-speakers-at-a-glance
Meet the Team

Learn more about our world-renowned team.

icon-nav-archives
DTeam Archives

Review the entire archive according to the date it was posted.

icon-question-mark
January 5, 2005

Other, Type 2

Question from Ahmedabad, India:

My 65 year old husband has had type 2 diabetes since 2000. In 2001, we visited the U.S. for two months and he developed lumps in his both legs. Back here, they gradually disappeared. In 2004, we visited the U.S. again and he had the same problem. One of the lumps got infected. He took Augmentin 1000 for 14 days and got no relief. Again, back here he has developed lumps in his legs. They are very painful. We tried support stockings for walking, but they are no help. He has varicose veins in his right leg. What treatment do you recommend?

Answer:

The problem of the lumps in the legs following travel to the United States may not be the result of having diabetes. Rather, it may be a result of other problems. For instance, he may have problem with stasis in the veins of his legs and when he flies for a time, he may get pooling of the blood in the veins.

JTL